# SDR 2002UALA00585

- Difficulty date: March 31, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 38,310 hours, 11,409 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FORWARD FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED.  REPLACED THE RIGHT FORWARD FUEL BOOST PUMP.
